# SDR SIMA20180126002

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 27,034 hours, 23,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131ASMI
- Part serial: 81980
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT/RT OVERWING EMERGENCY LIGHT INOP. REMOVED AND REPLACED NR 4 EMERGENCY POWER SUPPLY UNIT IAW AMM 33-50-04 OPC GOOD. BATTERY CHARGER ASSY P/N 11-0049 S/N 24340.  LIGHT EMERGENCY L/H P/N 30-2510-3.
